# SDR CA000505017

- Difficulty date: April 28, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Tmpson NAVIONA
- Aircraft time: 2,707 hours
- Engine: Cont E1859
- Propeller: Hartzl HCA2V204
- System (JASC): 6114 · Propeller Hub Section
- Part: Roll Pin
- Part number: 57A0285
- Condition: Missing
- Location: Link Pin & Cwt
- Part time: 71,000 hours
- Component: Propeller Hub Se, Hartzl, 8382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE ISSUE.
